Your opinion

Hello everyone. I have been taking mannitol for the past 4 weeks and have noticed some improvement. i have definitely been sleeping better. i wanted to try cutting back on C/L to see what happens. Presently I am taking 1/2 azilect in the morning with also 1/2 C/L & 1/2 C/L extended release every 4 hours. I am going to cut out the regular sineret C/L 1/2 tablet and see how that goes today. I would appreciate any input and would love feedback from those taking mannitol. I also take NAC 600 mg 2x daily.

5 Replies

oldestnewest
  • Catlou, thank you for sharing your experience with Mannitol. Please share the dosage, frequency and method of ingestion (before/after a meal, 2 T per dose or divided, etc.). I started taking Mannitol yesterday (1 tsp.) and will gradually increase per week until 2 T). It is encouraging that you notice improvement.

    I am unable to address the drug aspect as I do not take PD meds.

    Wishing you continued progress.

  • I've been taking mannitol daily since late November. I've not noticed any changes to my symptoms.

    I found the following information on the PD FAQ page on the CliniCrowd website:

    "According to some patients reports so-far:

    - After 18-30 days with Mannitol they feel a change;

    - 30-60 some observed a slight decrease in symptom improvements and even some regression;

    - After 60 days they report steady improvement."

    On the question of when some initial results will be available from the website, about a month ago Ranico said the following:

    "We will present the data when it is statistically significant and when we finish the user interface. We expect that to happen in 3-4 month ..."

    Symptoms are not the only thing which could be affected. The mannitol could be having some influence on the rate of progression of the disease, regardless of whether it is having an influence on any of the symptoms.

    My plan is to take the mannitol daily, fill out the survey monthly, and be very patient.

    Jeff

  • Thank you for sharing your experience. I wonder if anyone using Mannitol has experienced problems with gas or diarrhea, especially at the higher doses.

  • Yes gas and lots of it. Embarrassing.

  • Catlou, I was asking for my husband who has PD. I myself do not do well at all with sugar alcohols at all because of that reaction. He seems to have a greater tolerance.

    Are you spreading out your dose of Mannitol over the day? I am a nutritionist and I find different people have different tolerances. You may ultimately do better reducing your amount to see what your digestive system tolerates and then add that same amount to other foods during the day.

    I imagine you are excited about the improvements you are seeing. I looked at the website and they really emphasize having patience and going slow in the beginning.

    Catlou, I look forward to hearing about how you are doing. I really appreciate you sharing. To find such a simple, low cost help with this disease is so welcomed! Time will tell.

You may also like...